# SDR IPXA2025052536184

- Difficulty date: April 30, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 27,248 hours, 17,118 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN** FAULT: STR-Z200-MDC FLOOR STRUCTURE AT FR75 L/SIDE FLOOR SUPPORT ANGLE HAS 2EA CRACKS (MARKED IN RED). DOT 34-043 ACCOMPLISHED STEP #3 PER EA# A300-5327-27-A3950. NO CRACKS NOTED AT THIS TIME. T95867
